# SDR IPXA2024111630891

- Difficulty date: November 16, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,344 hours, 21,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREW DOOR LOWER AFT JAMNUT SCREW MOUNT BROKEN OFF.   FINISHED INSTALLATION OF INTERCOSTAL AND STOP ASSY IAW SRM 51-35-01.
